# SDR NSVA20030021

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 79C30
- Condition: Broken
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT wing main fuel tank, outboard of Nacelle, drain valve came apart at insert and started leaking fuel.  The drain valve consists of a housing and then an insert (which is the quarter turn drain assembly).  These two units are held together with what appears to be a swedged flange.  The flange let go and the insert fell out from fuel pressure causing a large fuel leak.  The drain valve was replaced and the aircraft was returned to service.
